# SDR SWIA200922018

- Difficulty date: March 29, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft time: 22,120 hours, 16,986 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE AT 630KL INNER WEB CRACKED. (C CHECK) REPAIRED PER REO.
